PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 173-185
Tytuł artykułu

Conditions which ensure that a simple map does not raise dimension

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The present paper deals with those continuous maps from compacta into metric spaces which assume each value at most twice. Such maps are called here, after Borsuk and Molski (1958) and as in our previous paper (1990), simple. We investigate the possibility of decomposing a simple map into essential and elementary factors, and the so-called splitting property of simple maps which raise dimension. The aim is to get insight into the structure of those compacta which have the property that simple maps from them do not raise dimension. In what follows a map means a continuous map, unless explicitly stated otherwise. A space is, except in some general lemmas, understood to be metrizable. A compactum means a compact metric space.
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
173-185
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-01-03
poprawiono
1990-12-07
Twórcy
autor
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • R. D. Anderson and G. Choquet, A plane continuum no two of whose nondegenerate subcontinua are homeomorphic: an application of inverse limits, Proc. Amer. Math. Soc. 10 (1959), 347-353.
  • J. J. Andrews, A chainable continuum no two of whose nondegenerate subcontinua are homeomorphic, ibid. 12 (1961), 333-334.
  • K. Borsuk and R. Molski, On a class of continuous mappings, Fund. Math. 45 (1958), 84-98.
  • W. Dębski and J. Mioduszewski, Simple plane images of the Sierpiński triangular curve are nowhere dense, Colloq. Math. 59 (1990), 125-140.
  • H. Freudenthal, Über dimensionserhöhende stetige Abbildungen, Sitzungsber. Preuss. Akad. Wiss. Phys.-Math. Kl. 1932, 34-38.
  • H. Hahn, Über die Abbildung einer Strecke auf ein Quadrat, Ann. Mat. Ser. III 21 (1913), 33-35.
  • W. Hurewicz, Über dimensionserhöhende stetige Abbildungen, J. Reine Angew. Math. 169 (1933), 71-78.
  • W. Hurewicz and H. Wallman, Dimension Theory, Princeton Univ. Press, Princeton 1941.
  • Ya. M. Kazhdan, On continuous mappings which increase dimension, Dokl. Akad. Nauk SSSR 67 (1949), 19-22 (in Russian).
  • C. Kuratowski, Topologie II, PWN, Warszawa-Wrocław 1950.
  • A. Lelek, On Peano functions, Prace Mat. 7 (1962), 127-140 (in Polish).
  • S. Mazurkiewicz, Sur les points multiples des courbes qui remplissent une aire plane, Prace Mat.-Fiz. 26 (1915), 113-120 (in Polish); French transl. in: S. Mazurkiewicz, Travaux de topologie, PWN, Warszawa 1969, 48-56.
  • K. Sieklucki, A generalization of a theorem of S. Mazurkiewicz concerning Peano functions, Prace Mat. (Comment. Math.) 12 (1969), 251-253.
  • G. T. Whyburn, Analytic Topology, Amer. Math. Soc. Colloq. Publ. 28, New York 1942.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.